# SDR UALA2008111301963

- Difficulty date: April 5, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 32,214 hours, 8,905 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3964622
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

PACK "OFF" LIGHT & "PACK OFF" EICAS MESSAGE DISPLAYED WITH PACK SELECTED TO AUTO.  NO "PACK TEMP" OR "INOP" LIGHT DISPLAYED.  RECURRED ON FLT 0059-07.  REPLACED FLOW CONTROL SHUT OFF VALVE.  OPERATIONAL CHECK WAS GOOD.  REPLACED FLOW CONTROL CARD ASSY, CHECKS OK.
